Mathews, P. M. ; Seshadri, M. s. (1965) On the asymptotic Green's function in an n-dimensional lattice model Progress of Theoretical Physics, 34 (4). pp. 534-538. ISSN 0033-068X
Full text not available from this repository.
Official URL: http://ptp.ipap.jp/link?PTP/34/534/
Related URL: http://dx.doi.org/10.1143/PTP.34.534
The asymptotic form of the Green's function representing the effect of a point imperfection (isotopic impurity) in an n-dimensional lattice is obtained by the use of a multiple saddle-point method. It is shown to be an improvement over an earlier evaluation, in the case of localized vibrational modes with frequency not too close to the largest band frequency of the lattice.
|Source:||Copyright of this article belongs to Institute of Pure and Applied Physics.|
|Deposited On:||04 Feb 2012 16:53|
|Last Modified:||04 Feb 2012 16:53|
Repository Staff Only: item control page